# SDR DHL200080490C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E NR 583F ACCESS DOOR CRACKED 4 INCHES.  STOP DRILLED PER SRM 57-2-1.  FABRICATED DOUBLER PER SRM 57-21-1.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8.  INSTALLED DOUBLER PER SRM 51-2-1.
